# SDR ABXA20250823196

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,225 hours, 28,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Detached
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(4) INERTIAL ESCAPE REELS DROPPED AFTER LANDING.  DEFERRED IAW MEL C ABX-25-61-1-1.  REMOVED AND REPLACED 4 DESCENT DEVICES IAW AMM 25-61-03.  PLACARDS REMOVED.  THIS CLEARS DI 65509.  NO FURTHER MAINTENANCE ACTION REQUIRED.  LP 39229-54/1.  AIRCRAFT RETURNED TO SERVICE.
